On some closed sets in ideal minimal spaces

Articles > Article · 2009

Authors: Oya ÖZBAKIR, E. D. Yildirim

Acta Mathematica Hungarica, Journal Indexed in SCI Expanded, International, WoS, 2009, vol 125, pp 227-235

DOI: 10.1007/s10474-009-8240-9

Summary

The purpose of this paper is to introduce ideal minimal spaces and to investigate the relationships between minimal spaces and ideal minimal spaces. We define some closed sets in these spaces to establish their relationships. Basic properties and characterizations related to these sets are given.

View details